RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 2, Pages 172–193 (Mi izv8580)  

This article is cited in 3 scientific papers (total in 3 papers)

On the solubility of certain classes of non-linear integral equations in $p$-adic string theory

Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan

Abstract: We study classes of non-linear integral equations that have immediate application to $p$-adic mathematical physics and to cosmology. We prove existence and uniqueness theorems for non-trivial solutions in the space of bounded functions.

Keywords: $p$-adic string, non-linear equation, iterations, monotonicity of a solution, limit of a solution.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002
The work was financially supported by the State Committee of Science of the Ministry of Education and Science of Armenia in the framework of Scientific Project no. SCS 16YR-1A002.


DOI: https://doi.org/10.4213/im8580

Full text: PDF file (664 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:2, 407–427

Bibliographic databases:

Document Type: Article
UDC: 517.968.4+512.625.5
MSC: Primary 45G10; Secondary 65R20
Received: 26.07.2016

Citation: Kh. A. Khachatryan, “On the solubility of certain classes of non-linear integral equations in $p$-adic string theory”, Izv. RAN. Ser. Mat., 82:2 (2018), 172–193; Izv. Math., 82:2 (2018), 407–427

Citation in format AMSBIB
\Bibitem{Kha18}
\by Kh.~A.~Khachatryan
\paper On the solubility of certain classes of non-linear integral equations
in $p$-adic string theory
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 2
\pages 172--193
\mathnet{http://mi.mathnet.ru/izv8580}
\crossref{https://doi.org/10.4213/im8580}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..407K}
\elib{http://elibrary.ru/item.asp?id=32641303}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 2
\pages 407--427
\crossref{https://doi.org/10.1070/IM8580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431980900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046677504}


Linking options:
  • http://mi.mathnet.ru/eng/izv8580
  • https://doi.org/10.4213/im8580
  • http://mi.mathnet.ru/eng/izv/v82/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khachatryan, Kh. A. Khachatryan, “Solvability of a nonlinear integral equation in dynamical string theory”, Theoret. and Math. Phys., 195:1 (2018), 529–537  mathnet  crossref  crossref  adsnasa  isi  elib
    2. Kh. A. Khachatryan, S. M. Andriyan, A. A. Sisakyan, “On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 54–73  mathnet
    3. Kh. A. Khachatryan, A. S. Petrosyan, M. O. Avetisyan, “Voprosy razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa svertki v $\mathbb {R}^n$”, Tr. IMM UrO RAN, 24, no. 3, 2018, 247–262  mathnet  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1326
    References:90
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019